advertisement
Question
Posted by: Blondie | 2008/10/15

Maxislim

Hi , I want to lose about 5 kilos but have a slow metobolic rate .I excercise etc . I have started taking maxislim -herbal diet pill . However i am sure this pill cannot be 100% herbal as it makes me feel "  wild "  I cannot sleep , feel as if I can run the comrades >  Do you think i should stop taking the pills . Will the symptoms ease with time ......

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

HI Blondie
It may contain a stimulant like ephedrine/phen-phen. Rather stop these tablets.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement